Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: ORTHOPEDIATRICS 13.5MM MODULAR REAMER HEAD
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
ORTHOPEDIATRICS 13.5MM MODULAR REAMER HEAD
Model Number
01-1500-135
Medical Device Problem Code
Fracture (1260)
Health Effect - Clinical Code
Failure of Implant (1924)
Date of Event
12/31/2025
Type of Reportable Event
Malfunction
Event or Problem Description
Reamer tip broke off of the reamer shaft inside of the tibial canal.Unable to complete surgery, temporary ex fix put on, revision surgery the next day using a smith and nephew trigen nail.
New Search
Submit an Adverse Event Report
Brand Name
13.5MM MODULAR REAMER HEAD
Common Device Name
13.5MM MODULAR REAMER HEAD
Manufacturer
(Section D)
ORTHOPEDIATRICS
2850 frontier drive
warsaw IN 46582
Manufacturer
(Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN
MDR Report Key
24224034
Report Number
3006460162-2026-00001
Device Sequence Number
21178431
Product Code
HTO
UDI-Device Identifier
00841132150108
UDI-Public
00841132150108
Combination Product (Y/N)
N
Initial Reporter State
GA
Initial Reporter Country
US
Number of Events Summarized
1
Summary Report (Y/N)
N
Serviced by Third Party (Y/N)
Unknown
Reporter Type
Manufacturer
Report Source
Company Representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
01/30/2026
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
Yes
Device Model Number
01-1500-135
Was Device Available for Evaluation?
Yes
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
01/01/2026
Initial Report FDA Received Date
01/30/2026
Was Device Evaluated by Manufacturer? (Y/N)
No
Patient Sequence Number
1
Outcome Attributed to Adverse Event
Other; Hospitalization;
Patient Age
15 YR
Patient Sex
Male